CureZone   Log On   Join
Re: Hair Loss
 
softballmom Views: 4,128
Published: 16 years ago
 
This is a reply to # 856,450

Re: Hair Loss


I have experienced the following side effects:
weight gain (20 pounds over 3 years) despite eating right and exercising
feeling bloated
swollen feet
terrible cystic acne, particularly on my jawline
moodiness - feeling very short tempered
backaches every morning upon waking
hands going numb while sleeping

I have had the Mirena removed 9 days ago and already my face has cleared up. I have lost 3 pounds and I have not had a backache or hand numbness since the day after the IUD was removed. I am convinced all side effects were directly attributed the Mirena IUD.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.860 sec, (1)